MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND RETENT PE CUP D38 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY ORTHOPAEDICS INC US DXTEND RETENT PE CUP D38 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Model Number 130738106
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to chronic dislocations of delta tsa.Revised two previous times.Converted to delta cta head.No other information is available.Doi: (b)(6) 2021 (pe cup and glenosphere); dor: (b)(6) 2021 right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that there was no cement used.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND RETENT PE CUP D38 +6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12359744
Report Number1818910-2021-18501
Device Sequence Number3936745
Product Code KWS
UDI-Device Identifier10603295027355
UDI-Public10603295027355
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130738106
Device Catalogue Number130738106
Device Lot Number5301185
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/19/2021
09/07/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date08/27/2021
09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE.; DXTEND RETENT PE CUP D38 +6MM.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND SCREW LOCK D4.5X42MM.; DXTEND SCREW NO LOCK D4.5X18MM.; XTND GLENO ECC D38MM +4MM.; DXTEND METAGLENE; DXTEND RETENT PE CUP D38 +6MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X42MM; DXTEND SCREW NO LOCK D4.5X18MM; XTND GLENO ECC D38MM +4MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR